Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quadratic forms and similarities


Author: Daniel B. Shapiro
Journal: Bull. Amer. Math. Soc. 81 (1975), 1122-1124
MSC (1970): Primary 15A63, 15A66
DOI: https://doi.org/10.1090/S0002-9904-1975-13946-2
MathSciNet review: 0384696
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G1]. M. R. Gabel, Generic orthogonal stably free projectives, J. Algebra 29 (1974), 477-488. MR 364348
  • [G2]. A. V. Geramita and N. J. Pullman, A theorem of Hurwitz and Radon and orthogonal projective modules, Proc. Amer. Math. Soc. 42 (1974), 51-56. MR 48 #11090. MR 332764
  • [G3]. A. V. Geramita and J. S. Wallis, Orthogonal designs, IV, Queen's Mathematical Preprint no. 1974-11, Queen's University, Kingston, Ontario.
  • [H]. A. Hurwitz, Über-die Komposition der quadratischen Formen, Math. Ann. 88 (1923), 1-25. MR 1512117
  • [J]. N. Jacobson, Composition algebras and their automorphisms, Rend Circ. Mat. Palermo (2) 7 (1958), 55-80. MR 21 #66. MR 101253
  • [K1]. M. Knebusch, Specializations of quadratic and symmetric bilinear forms, and a norm theorem, Acta. Arith. 24 (1973), 279-299. MR 349582
  • [K2]. M. Knebusch, Generic splitting of quadratic forms (to appear). MR 412101
  • [L]. T.-Y. Lam, The algebraic theory of quadratic forms, Benjamin, New York, 1973. MR 396410
  • [M]. A. W. McEvett, Forms over semisimple algebras with involution, J. Algebra 12 (1969), 105-113. MR 43 #244. MR 274481
  • [S]. D. B. Shapiro, Cancellation of semisimple hermitian pairings, J. Algebra (to appear). MR 412218
  • [W]. J. A. Wolf, Geodesic spheres in Grassmann manifolds, Illinois J. Math. 7 (1963), 425-446. MR 27 #6220. MR 156294

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A63, 15A66

Retrieve articles in all journals with MSC (1970): 15A63, 15A66


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13946-2

American Mathematical Society